Hyperplane conjecture for quotient spaces of lp

Research output: Contribution to journalArticle

Abstract

We give a positive solution for the hyperplane conjecture of quotient spaces F of Lp, where 1 < p < ∞. This result is extended to Banach lattices which does not contain l1 n's uniformly. Our main tools are tensor products and minimal volume ratio with respect to Lp-sections.

Original languageEnglish (US)
Pages (from-to)617-636
Number of pages20
JournalForum Mathematicum
Volume6
Issue number6
DOIs
StatePublished - Jan 1 1994
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Hyperplane conjecture for quotient spaces of l<sub>p</sub>'. Together they form a unique fingerprint.

  • Cite this